Donot take Paracetamol/Codeine/Caffeine:
- If you are allergic to Paracetamol, Codeine, Caffeine, opioids, or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
- If you are taking other Paracetamol-containing products. Make sure not to exceed the dose.
- If you have breathing difficulties or asthma.
- If you are chronically constipated.
- If you are breastfeeding.
- If you have recently had a biliary duct surgery.
- If you are taking or have taken during the previous 14 days medications that are known as MAO inhibitors (used for depression).
- If you have had a previous head injury or a problem that causes increased intracranial pressure (increased pressure in your head).
- If you are aware that your body usually converts codeine into morphine very rapidly.
Do not give Paracetamol/Codeine/Caffeineto:
- Patients with acute obstructive sleep apnea syndrome (breathing repetitively stops and starts during sleep) who are18 years of age or less and who have undergone tonsillectomy (removal of tonsils) or adenoidectomy (removal of adenoids present in your nasal and throat area).
- Children who are younger than 12 years of age.
Warnings and Precautions:
- Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure, and dizziness.
- Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease, or if you have mild arthritis (joint inflammation) and need to take painkillers on a daily basis.
- Long-term use of this medication may be harmful to your liver.
- Contact your doctor if symptoms are not relieved.
- Tell your doctor if you are intolerant to some types of sugars or have a glucose-6-phosphate dehydrogenase deficiency.
- Tell your doctor if you are a chronic alcohol consumer, have had your gallbladder removed, are malnourished or dehydrated, have a thyroid or abdominal problem, have low blood pressure, or have hemolytic anemia (type of anemia).
- Tell your doctor if you have glutathione deficiency.
- Talk to your doctor if you weigh less than 50 kg.
- Make sure to take this medicine in the lowest possible dose and for the shortest duration of time.
- Make sure to avoid excessively taking products that contain caffeine (e.g. tea, coffee, and some canned drinks). Concomitant intake of this medication with caffeine-containing products may cause tension and irritation.
- This medication was shown to be converted to morphine in some patients. Make sure to talk to your doctor if you experience side effects of the fast conversion of this medication to morphine, like, confusion, small pupils, slow or shallow breathing, constipation, drowsiness, nausea or vomiting, and lack of appetite. Stop the medication immediately if you develop any of these signs.
Possible side effects:
Possible side effects of Paracetamol/ codeine/ caffeine include signs of an allergic reaction, like rash and itching, and signs of breathing problems like difficulty breathing which are more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen, sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising and stomach pain. Common side effects include nausea, constipation, dizziness, vomiting, drowsiness, exacerbation of headaches, and medication dependence if used for a long period of time.
Other medicines and Paracetamol/codeine/ caffeine:
Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medications.
- If you are taking metoclopramide or domperidone (used for vomiting or nausea).
- If you are taking cholestyramine (used to lower blood cholesterol).
- If you are taking blood-thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
- If you are taking other Paracetamol-containing medications.
- If you are taking antidepressants(including MAO inhibitors) or sedatives or tranquilizers or phenothiazines or alcohol or any other medication that can make you sleepy.
- If you are taking probenecid (used to treat gout).
- If you are taking decongestants (used to reduce nasal congestion).
How to take Paracetamol/ codeine/ caffeine:
Take 1 to 2 tablets orally every 4 to 6 hours as needed. Make sure not to exceed 8 tablets in 24 hours.
Adolescents aged 16to 18 years:
Take 1 to 2 tablets orally every 6 hours as needed. Make sure not to exceed 8 tablets in 24 hours.
Adolescents aged 12to 15 years:
Take 1 tablet orally every 6 hours as needed. Make sure not to exceed 4 tablets in 24 hours.
Children under 12 years of age
Do not give this medication to children under 12 years of age.
- Talk to your doctor and stop taking the medication if your pain is not relieved within 3 days or if you are feeling worse or if new signs or symptoms have started.
- Take a tablet with or without food. Take after food if you experience stomach ache.
- Take a tablet with a full glass of water.
- Do not take a higher than recommended dose and do not take the medication more frequently than every 4 hours.
- Do not take this medication with other Paracetamol or codeine-containing medications.
How to store Paracetamol/ codeine/ caffeine:
- Keep out of the reach of children and pets
- Do not store medication at a temperature above 25°C
- Do not use beyond the expiry date mentioned on the box
- Keep medication in its original pack to protect it from moisture and light
- Do not use damaged pills